# SDR AALA200800360

- Difficulty date: February 20, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N626AA
- Make and model: Boeing 757223
- Aircraft serial: 24584
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60B1000316
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAL - RIGHT NUMBER ONE DOOR SLIDE DEPLOYED BY CABIN SERVICE.  SLIDE REPORTEDLY TOOK 25 MINUTES TO INFLATE.  REPLACED RIGHT NUMBER ONE DOOR SLIDE AND RESERVOIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
